How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Pet Doc Your Own Question
Pet Doc
Pet Doc, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 6626
Experience:  Veterinarian - BVSc
9138059
Type Your Dog Veterinary Question Here...
Pet Doc is online now
A new question is answered every 9 seconds

I dropped a trazadone and brintillex pill on the kitchen floor

Customer Question

I dropped a trazadone and brintillex pill on the kitchen floor about an hour ago. I swept and checked under the stove etc. and did not find them. My dog was in the area and I'm not sure if he ate them. He is almost 2yrs old and weighs about 16 lbs
Submitted: 1 year ago.
Category: Dog Veterinary
Expert:  Pet Doc replied 1 year ago.
Hi there,
Thank you for your question regarding your 2 year old boy Naduwa who may have potentially eaten a Trazadone and or a Brintillex tablet recently. If he has potentially eaten these within the last 30 - 60 minutes, then you could induce vomiting just to be certain. Chances are that if you can't find the tablets you dropped, that little Naduwa has swallowed them. If this is the case, then they would likely come up again after you made him vomit.
There are several ways to induce vomiting, however 3% hydrogen peroxide is the most effective. As it has been about half an hour - he will likely vomit this up pretty easily. You can read about how to induce vomiting in dogs online here:
http://www.petplace.com/dogs/how-to-induce-vomiting-emesis-in-dogs/page1.aspx
If your boy doesn't vomit, or he vomits, but you don't see any tablets, then it may be safest to have him monitored at your local vet or ER vet overnight. Depending on the mg dosage of these tablets, an ingestion of each or both of these medications could cause a number of worrying symptoms including anything from simple GI upset, to sedation, ataxia (wobbliness) and even heart issues. If you do take him in to your vet, please also take the pill bottles/packets for each of these medications so that the vet is made aware of what was potentially ingested.
I hope all of the above makes sense? Please let me know if you have any other questions. My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back. I am happy to address follow-up questions. Thank you for your business and I hope to work with you again soon!
Kind Regards,
Dr E
Bonuses & positive feedback are always welcomed and very much appreciated
If you have any further questions in the future, I would be more than happy to help you again! Just bookmark my profile and ask a question via the question box.
Expert:  Pet Doc replied 1 year ago.
Hi Judy & Tom,
I'm just following up on our conversation about Naduwa. How is everything going?
Pet Doc